# SDR FDEA201102160573

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 24,781 hours, 12,953 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A52374351204
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR ACTUATOR ATTACH FITTING AT FRAME 61A FOUND  APPROX 1.2 IN LENGTH CRACKED DURING HIGH FREQUENCY EDDY CURRENT INSP.    R & R IAW SRM 51-40-21, REV 19.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
